# SDR DALA1108800130

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 71,588 hours, 31,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 1-12 RT SIDE AND 13-21 LT SIDE ARE INOPERATIVE.  MX REPLACED THE BATTERY CHARGER AND BATTERY ASSY, M9009.  SYS OPS IS NORMAL.
